# SDR CALA2023101103028

- Difficulty date: October 4, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N37567
- Make and model: Boeing 737-9
- Aircraft serial: 67190
- Aircraft time: 1,053 hours, 343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Part serial: NA
- Condition: Chafed
- Location: Seat 5b
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISLE EMERGENCY LIGHTS INOP FIRST CLASS SECTION. REMOVED AND REPLACED FUSES IN BATTERY CHARGER REF AMM 33-51-06-610-801. NO HELP. TROBLESHOT WIRING AND FOUND A CHAFE IN A WIRE UNDER SEAT 5B RECLINE ACTUATOR. AJUSTED POSITION OF THE WIRE AND INSULATED CHAFFED ARIA OF THE WIRE REF SWPM20-10-13. REPLACED FUSES AND PROFORMED OPPS CHEK OF EMERGENCY LIGHTS REF 33-21-00-720-801. OPPS CHECK GOOD CLEAR DEFECT.
